# SDR SWAA980119

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: 1784460655
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 2 COMPASS BECAME INOP.  RETURNED TO DALLAS AND MADE AN UNEVENTFUL LANDING.  REPAIRED PER BOEING MM.
